We're currently experiencing phone and Internet issues in our call center, which may result in dropped calls or extended wait times. We're sorry for the inconvenience and are working to get it resolved as quickly as possible.
Sorry, we currently do not carry this product.
(tel a' pre vir)Telaprevir is no longer available in the United States after October 16, 2014. If you are currently taking telaprevir, you should call your doctor to discuss switching to another treatment. Telaprevir may cause serious or life-threatening skin reactions. Call your doctor right away or seek emergency medical treatment if you experience any of the following symptoms: rash, blisters, or sores on the skin; itching; fever; swelling of the face; sores in the mouth; or red, swollen, itchy, or teary eyes. Your doctor may tell you to stop taking telaprevir (and possibly some other medications) if you have skin changes; do not stop taking your medication unless your doctor tells you to do so. If your doctor tells you to stop taking telaprevir because of skin changes, you should not take it again.